# SDR CA040624007

- Difficulty date: June 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 44,774 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 6111 · Propeller Blade Section
- Part: Strip
- Condition: Separated
- Location: Prop Blade Le
- Component: Blade, Rotol, R212
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, AN UNUSUAL NOISE WAS DETECTED FROM THE NR 2 ENGINE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. THE LEADING EDGE PROTECTION STRIP ON ONE BLADE WAS SEPARATED 6 INCHES AT THE OB END.  MAINTENANCE REMOVED THE STRIPS FROM ALL 4 BLADES AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER GROUND RUN YIELDED NO VIBRATION OR UNUSUAL NOISE.
